MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-06FS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Physical Entrapment (2327); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical advised the parent to discontinue use of the bed until resolution of the reported event could be completed.Sensory medical followed up on the following dates for additional information relevant to the investigation: 3/23/26, 3/24/26, 3/26/26, 4/06/26.The product was unable to be examined by sensory medical because it was discarded by the parent.Sensory medical provided replacement locks to the parent.The manufacturing records were reviewed, and all required inspections were completed.Inspections met the acceptance criteria.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent entrapment and other safety concerns.Page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." on page 15 "what happens if my cubby rips or i notice other damage? please contact us right away.Only use your cubby bed when it is assembled correctly and is in safe working condition." on page 22 "discontinue use and contact us immediately if anything is damaged or missing." on page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact." additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
Per the parent, her son was kicking the cubby bed by the safety sheet zipper and it ripped, then the child fell through the ripped sheet and became stuck underneath the bed.The mother indicated the child was stuck for approximately one minute before the parent was able to remove him from the bed.The parent confirmed that she was not using the lock on the safety sheet at the time of the event.The ripped sheet was discarded by the parent.There were no photos of the ripped sheet provided for review.The parent provided a photo of a second sheet, not involved in the event reported, showing the zipper pull tab is missing.The parent explained the zipper on this second sheet is functional but broken.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24960391
Report Number3016541541-2026-00031
Device Sequence Number10190646
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-06FS
Device Lot Number0695320123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale